# SDR ZZDA3318097

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 553 - DURING FLIGHT, FOUND ROW 1D EMERGENCY FLOOR PATH LIGHT BROKEN.  REPLACED EMERGENCY FLOOR PATH LENS AND LAMP AT ROW 1D.  (X)
